# SDR 97UAL900711

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Engine: Pwa PW2037
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Part number: 38842382
- Condition: Broken
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

NR 1 ENGINE, REPORT SLOW ACCELERATION TO IDLE.  AFTER INSPECTION OF APU AREA, BROKEN DUCT WAS IDENTIFIED.  APU INOP.  *S/D*  REPLACED BROKEN DUCT.  APU OPS CHECKED NORMAL, AND BOTH ENGINES START AND OPERATE WITHIN NORMAL PARAMETERS.
